# SDR ASOA03197

- Difficulty date: May 7, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487190
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4761 - DURING A GROUND INSPECTION IN ATL, THE FORWARD EMERGENCY FLOOR LIGHT STRIP WAS FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE POWER STRIP CONNECTORS TO THE FORWARD EMERGENCY FLOOR LIGHTS WET.  MAINTENANCE DRIED, CLEANED AND RECONNECTED THE EMERGENCY FLOOR LIGHT STRIP.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
